Ask an expert
Question

08 Nov 2006

Using Triphasil...
Hi, I've been using Triphasil for a month now and I started my second pack on Monday. I have not had my period as yet and my breast are really hurting and I'm very moody - it feels like my period is going to start soon, but nothing is coming. When do you get your period when on this pill? When you start with the second pack or before or when? Thanks
Answer 318 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You can get it anytime in the red section.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18655 votes
Vote